03/06/2014 PRODUCTS

Fidiprofen Flu Tablets for Easing the Symptoms of Colds and Flus


This February, Fidifarm enhanced its portfolio of OTC medication by launching its new over-the-counter med onto the market: Fidiprofen Flu 200mg + 30mg Tablets.  

The medication contains 200mg of ibuprofen and 30mg of pseudoephedrine chloride, and is intended for easing symptoms of the common cold and flu which are followed by congestion, pain, headaches, temperature, sore throat, and stuffy nose and sinuses.